American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. A. Shohat. On a certain formula of mechanical quadratures with non-equidistant ordinates . Trans. Amer. Math. Soc. 31 (1929) 448-463. MR 1501493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] J. V. Uspensky. On the convergence of quadrature formulas related to an infinite interval . Trans. Amer. Math. Soc. 30 (1928) 542-559. MR 1501444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Dunham Jackson. On the degree of convergence of Sturm-Liouville series . Trans. Amer. Math. Soc. 15 (1914) 439-466. MR 1500989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Dunham Jackson. On the approximate representation of an indefinite integral and the degree of convergence of related Fourier's series . Trans. Amer. Math. Soc. 14 (1913) 343-364. MR 1500952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] George David Birkhoff. General mean value and remainder theorems with applications to mechanical differentiation and quadrature . Trans. Amer. Math. Soc. 7 (1906) 107-136. MR 1500736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1